# SDR P5CA0300774

- Difficulty date: March 9, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 5,399 hours, 936 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Display
- Condition: Inoperative
- Location: Vor
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTO PILOT ON THE ILS DIDN'T CAPTURE LOCALIZER / GLIDE SLOPE.  FOUND CMC MESSAGE VOR - RIGHT DISPLAYED.  GROUND TEST CARRIED OUT PER 34-51-00.  NO FAULTS NOTED.
